Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having throbbing headache, arm pain, strange feeling in chest. What could it be?

Hello my name is victoria. I am 24 yrs old And i started experiencing a throbbing headache and weakness even trying to hold my head up. Shortly after that i began getting a strange feeling in my chest . It was like i could forcefully feel every heart beat, every pump. It went away after an hour but now my right arm is throbbing and the pain hasn t went away for about 40 mins
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Victoria and welcome
It seems that your have heart palpitations if I was not wrong. These type of palpitations can cause headache and arm ache. The causes for palpitations are:
1. Anxiety or stress
2. Atrial Fibrillation
4. Valvular Disease

In my opinion consult your cardiologist and get your EKG done at the time of episode or get your holter examination done.
If it is not palpitations than it might be Gastritis or Migraine. Take some analgesic like Ibuprofen to reduce pain.
Best Wishes
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor